# SDR QXEA200301130

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 4,108 hours, 3,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD BAG PIT SMOKE DETECTOR CHIMNEY IS DAMAGED. REMOVED AND REPLACED SMOKE DETECTOR CHIMNEY.
